# SDR AALA202411080224

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N145AN
- Make and model: Airbus A321-231
- Aircraft serial: 6783
- Aircraft time: 28,108 hours, 10,903 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M14488
- Condition: Deformed
- Location: Zone 800
- Part time: 21,156 hours, 7,970 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 SLIDE CONTACTS FUSELAGE WHEN THE DOOR IS OPENED. REPLACED R1 SLIDE PER TASK CARD 26L00025011.
